Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serotonin Syndrome

Posted by Shelley on February 4, 1999, at 20:14:26

In reply to Re: Anybody know if I can mix Prozac and Celexa?, posted by Bob Conley, M.D. on February 4, 1999, at 7:02:48

> Both are SSRI's so immediate CONCERN is Serotonin
> Syndrome---potentially fatal, much more common
> than reported------
> I would recommend GREAT carefullness!!!
> Thanks
> Bob Conley, M.D.
> General & Addiction Psychiatry

Excuse me Dr. Conley, but what is serotonin syndrome? I've never heard of this, but was overdosed on an SSRI in Sept. and had a nightmare expeience? Would this be what you are talking about? Please povide details. No one else I know has ever had the experiences I had. Thank you!!!! -Shelley




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley thread:2767